SASSYBLONDE69
60,000-79,999 SparkPoints 71,372
SparkPoints
 

So incredibly angry.

Tuesday, May 17, 2016

So, last night while I was getting my meds ready for the morning, I left my reading glasses on. As I put the two separate doses in my hand, I noticed writing on the pills. So I looked at the writing. Then I compared the pills in each bottle, to what the bottle is labeled as.
So, for the past 2 -4 weeks, when I thought I was dispensing a 30mg pill of active thyroid hormone, it was a 60mg. When I thought I was dispensing a 60mg, it was a 30mg.
So when I was taking 2 60mg pills (120mg), I was actually taking 60mg total (not enough). When I took a 60mg and 2 30mg, I was actually taking 150mg. No wonder I've been all over the board... days when I couldn't stay awake, days when i felt manic and couldn't sleep... all because the pharmacy mixed up my pills!

I'm so angry I'm shaking. It was all I could do to NOT swear while I was typing this up.

I switched the pills to their proper bottles, and then this morning I called the pharmacy. They're going to look into what happened and call me back.

Furious! Livid! I'm sure you get the idea.

Oh, and when I explained to my husband, he told me to just follow the doctor's orders and calm down. I don't think he understands the seriousness. What if I had decided to take 4 30mg pills? That's 240mg of active thyroid hormone. It could have caused heart palpitations or triggered a thyroid storm - both can be deadly.

Ugh! Ugh! Ugh!
Share This Post With Others
Member Comments About This Blog Post
  • NELLJONES
    Yes you do need to calm down, but that doesn't mean "let it go". You can better address the problem calmly, because it IS a potentially deadly problem.
    909 days ago
  • MYERSKYM
    Oh my goodness I am so happy you are OK and you caught that amazing
    910 days ago
  • STEFINATOR
    Omgoodness, now think of the elderly who know nothing of their medication.... Advocate for yourself all the time!!
    910 days ago
  • Add Your Comment to the Blog Post

    Log in to post a comment


    Disclaimer: Weight loss results will vary from person to person. No individual result should be seen as a typical result of following the SparkPeople program.
 

More Blogs by SASSYBLONDE69